# SDR HEEA967539

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Cracked
- Location: T/R
- Part time: 4,167 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ABRASION STRIP ON PADDLE "B" HAS A CHIP MISSING ON THE INBOARD SECTION.  PADDLE "A" IS ALSO CRACKED.
